# SDR FDEA202412271846

- Difficulty date: December 27, 2024
- Submitted: December 27, 2024
- Operation: Air carrier
- Aircraft: N889FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 41067
- Aircraft time: 46,291 hours, 7,681 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT SETUP. ACFT POWER SURGED & POPPED OFF. ALL SCREENS WENT   BLACK. POWER CAME BACK ON A FEW SECS LATER.  POWER THEN DROPPED OFF   AGAIN & CAME BACK. THERE WAS THEN A STRONG ODOR OF ELECTRICAL SMOKE IN COCKPIT. THERE WAS ALSO A POPPED INTERPHONE CIRCUIT BREAKER.  RAN APU & BOTH ENGINES.  PERFORMED GENERATOR DRIVE SYS OPS TEST, PEFORMED AC GENERATION AND BUSS CONTROL TEST, PERFORMED POWER & REGULATION OPS TEST. ALL TESTS PASSED.  ALL GENERATORS POWERED APPRORIATE BUSSES DURING TESTS.  AFTER ALL TESTS PERFORMED CHECKED CIRCUIT BREAKERS IN COCKPIT & MEC TO ENSURE NO NEW CIRCUIT BREAKERS HAD OPENED   DURING APU & ENG RUNS.  NO NEW CIRCUIT BREAKERS FOUND OPEN.
